More on combinations of higher powers of fibonacci numbers

Publisher:
Fibonacci Association
Publication Type:
Journal Article
Citation:
The Fibonacci Quarterly, 2010, 48 (4), pp. 307 - 311
Issue Date:
2010-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010001444OK.pdf2.86 MB
Adobe PDF
The Fibonacci identity belongs to a family of identities where each identity contains only one product on the right side. In this paper we give this family together with two other such families. We also state two conjectures that give the form of similar identities. Finally, we give the expansions of L;m and F;;m in terms of Lucas numbers with even subscripts.
Please use this identifier to cite or link to this item: